Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    lyrica experiences anyone
    salberry posted:
    My doctor increased my lyrica dosage to 150 mg twice a day about 10 days ago. Since then I have felt drugged all the time. Also today I am having a lot of pain in my arms, shoulders and legs. Just curious if others have tried lyrica and whether it works for them. Thanks!
    lasunny responded:
    I felt high also from lyrica,but as time went by it got better.I have to increase also.So we shall see how that feels.

    Helpful Tips

    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.